Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lattice embeddings in the recursively enumerable truth table degrees

Author: Christine Ann Haught
Journal: Trans. Amer. Math. Soc. 301 (1987), 515-535
MSC: Primary 03D25; Secondary 03D30
MathSciNet review: 882702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every finite lattice, and in fact every recursively presentable lattice, can be embedded in the r.e. tt-degrees by a map preserving least and greatest elements. The decidability of the $ 1$-quantifier theory of the r.e. tt-degrees in the language with $ \leqslant ,\, \vee ,\, \wedge ,\,0$, and 1 is obtained as a corollary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25, 03D30

Retrieve articles in all journals with MSC: 03D25, 03D30

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society